# SDR BJNA110502

- Difficulty date: May 8, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N279AD
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26279
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHT INOPERATIVE AT SEAT 19C.  RELAMPED EXIT PATH LIGHT AT SEAT 19C, OPS CHECK GOOD.
